Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 27, NWS Goodland, KS

May 23, 2011Sherman County, Thomas County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at May 23, 2011, 5:44 PM MDT for Sherman County, Thomas County, Kansas. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2011, 5:44 PM MDT (23:44 UTC)
Expired
May 23, 2011, 6:45 PM MDT
In force
61 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Sherman County, KS, Thomas County, KS

The radar

The Goodland radar (KGLD), 29 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 6:16 PM MDTHAIL 1.756 N Winona, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1495 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

615 
WUUS53 KGLD 232344
SVRGLD
KSC181-193-240045-
/O.NEW.KGLD.SV.W.0027.110523T2344Z-110524T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
644 PM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SHERMAN COUNTY IN NORTHWEST KANSAS...
  SOUTHWESTERN THOMAS COUNTY IN NORTHWEST KANSAS...

* UNTIL 745 PM CDT/645 PM MDT/

* AT 543 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTHEAST OF EDSON...AND WAS MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN SHERMAN AND WESTERN THOMAS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.


&&

LAT...LON 3930 10160 3931 10113 3914 10114 3913 10150
      3914 10160
TIME...MOT...LOC 2344Z 224DEG 14KT 3921 10145
WIND...HAIL 60MPH 1.25IN
$$

024
2 follow-up statements
165 
WWUS53 KGLD 240008
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
608 PM MDT MON MAY 23 2011

KSC181-240019-
/O.CAN.KGLD.SV.W.0027.000000T0000Z-110524T0045Z/
SHERMAN KS-
608 PM MDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHERMAN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3928 10139 3930 10139 3931 10113 3914 10114
      3913 10135 3914 10139
TIME...MOT...LOC 0009Z 291DEG 22KT 3917 10132
$$

KSC193-240045-
/O.CON.KGLD.SV.W.0027.000000T0000Z-110524T0045Z/
THOMAS KS-
708 PM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
THOMAS COUNTY UNTIL 745 PM CDT...

AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES
NORTHWEST OF WINONA...AND WAS MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHWESTERN THOMAS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3928 10139 3930 10139 3931 10113 3914 10114
      3913 10135 3914 10139
TIME...MOT...LOC 0009Z 291DEG 22KT 3917 10132
WIND...HAIL 60MPH 1.25IN
$$

024
172 
WWUS53 KGLD 240045
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
645 PM MDT MON MAY 23 2011

KSC193-240055-
/O.EXP.KGLD.SV.W.0027.000000T0000Z-110524T0045Z/
THOMAS KS-
745 PM CDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN THOMAS COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3928 10139 3930 10139 3931 10113 3914 10114
      3913 10135 3914 10139
TIME...MOT...LOC 0008Z 291DEG 22KT 3917 10133
$$

024

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 5:06 PM MDT, 38 minutes earlier.

Area forecast discussion, May 23, 5:06 PM MDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
506 PM MDT MON MAY 23 2011

.DISCUSSION...
259 PM MDT MON MAY 23 2011

EARLY AFTERNOON ANALYSIS OF IR IMAGERY/UPPER AIR DATA INDICATED
MID/UPPER SHORTWAVE RIDGING OVER THE HIGH PLAINS THIS AFTERNOON
WITH A BROAD MID/UPPER LOW CONTINUING TO TRANSLATE ONSHORE OVER
THE WESTERN CONUS. WEAK SHORTWAVE TROUGH WAS NOTED OVER THE
CENTRAL ROCKIES WHICH WAS HELPING TO TRIGGER THE DEVELOPMENT OF
CONVECTION OVER THE WESTERN FRINGES OF THE GOODLAND FORECAST AREA.

FORECAST FOCUS IS CENTERED ON INCREASING CHANCES FOR SEVERE
WEATHER ACROSS THE EASTERN PORTIONS OF THE FORECAST AREA ON
TUESDAY AS WELL AS HEAVY RAIN POTENTIAL GENERALLY ALONG AND NORTH
OF INTERSTATE 70 THROUGH WEDNESDAY.

AFOREMENTIONED SHORTWAVE TROUGH WILL INDUCE LEE CYCLOGENESIS
ACROSS SOUTHEAST COLORADO OVERNIGHT. STRONG H85 NOCTURNAL JET WITH
FAVORABLE TRAJECTORIES WILL AID IN TRANSPORTING GULF MOISTURE
RAPIDLY NORTHWARD OVERNIGHT. THIS WILL RESULT IN ADVECTION OF
UPPER 50S/LOW 60S DEWPOINTS INTO THE EASTERN PORTION OF THE
FORECAST AREA FOR THE DAY TUESDAY. AS THE DAY PROGRESS...H7-H5
LAPSE RATES WILL STEEPEN TO 7-8 C/KM RESULTING IN SBCAPE VALUES
PUSHING 2000 J/KG. BUFR POINT SOUNDINGS WOULD INDICATE SUB 1KM LCL
VALUES. PER THE NAM...NARROW AXIS OF 0-1KM HELICITY VALUES OF
150-200 M^2/S^2 WHICH WOULD BE SUPPORTIVE OF TORNADOES GENERALLY
ALONG AND EAST OF A LINE FROM MCCOOK TO QUINTER.

ADDITIONALLY...HEAVY RAIN IS A DEFINITE CONCERN AS MIXING RATIOS
OF 12-14 G/KG WILL CONTINUE TO BE ADVECTED INTO THE AREA FROM THE
SOUTHEAST. CURRENT FLASH FLOOD GUIDANCE WOULD INDICATE ROUGHLY TWO
INCHES OF PRECIP WOULD BE NEEDED OVER A SIX HOUR PERIOD TO
GENERATE HYDRO CONCERNS. GIVEN LONGER DURATION OF THIS
EVENT...WILL HOLD OFF ON HOISTING A FLOOD/FLASH FLOOD WATCH THOUGH
IT WOULDN'T SURPRISE ME ONE BE TO HAVE LOCALIZED FLOODING ISSUES
OVER THE NEXT FEW DAYS.

PRECIP WILL COME TO AN END FROM WEST TO EAST WEDNESDAY AS THE
MID/UPPER LOW DEEPENS AND CONTINUES TO SHIFT EASTWARD INTO EASTERN
KANSAS. HOWEVER...STRONG NORTHWESTERLY WINDS WILL INCREASE IN
RESPONSE TO THE TIGHTENING PRESSURE GRADIENT. A WIND ADVISORY
APPEARS HIGHLY LIKELY BUT WILL HOLD OFF FOR NOW GIVEN POTENTIAL
FOR SEVERE CONVECTION TOMORROW. TEMPS WEDNESDAY WILL LIKELY REMAIN
IN THE MID TO UPPER 50S ACROSS THE NORTHWEST HALF OF THE FORECAST
AREA WHICH WILL RESULT IN A RAW DAY WHEN COMBINED WITH THE SHOWERS
AND STRONG WINDS.

MID/UPPER RIDGE BUILDS INTO THE CENTRAL HIGH PLAINS ON THURSDAY
ALLOWING TEMPS TO REBOUND TO NEAR CLIMO. QUICK MOVING SHORTWAVE TROUGH
WILL CAUSE THE RIDGE TO BREAK DOWN THURSDAY NIGHT AND WILL PROVIDE
FOCUS FOR ISOLATED SHOWERS AND THUNDERSTORMS PRIMARILY OVER THE
NORTHEAST HALF OF THE FORECAST AREA THROUGH THE DAY FRIDAY.
BROADER RIDGE BUILDS BACK IN FOR THE MEMORIAL DAY WEEKEND AS
ANOTHER MID/UPPER TROUGH BEGINS TO DEVELOP OVER THE WESTERN CONUS.
WITH RIDGING IN PLACE...TEMPS WILL WARM INTO THE MID TO UPPER 80S
BY SUNDAY. LARGE SPREAD AMONGST AVAILABLE GUIDANCE WITH REGARD TO
TEMPS ON MEMORIAL DAY ITSELF. OPERATIONAL GFS MOVES A COLD FRONT
THROUGH THE REGION SUNDAY NIGHT RESULTING IN MAX TEMPS ON MONDAY
IN THE UPPER 60S/LOW 70S. MEANWHILE...THE EC HOLDS THE
TROUGH/SURFACE FRONT BACK TO THE WEST RESULTING IN TEMPS ACROSS
THE REGION IN THE MID 90S TO JUST OVER 100 DEGREES. GIVEN THIS
HIGH DEGREE OF UNCERTAINTY...HAVE OPTED TO FOLLOW THE GEFS MEAN
RESULTING IN TEMPS IN THE UPPER 70S TO LOW 80S.

FOLTZ
&&

.AVIATION...
506 PM MDT MON MAY 23 2011

FOR THE 00Z TAFS...THUNDERSTORMS ARE EXPECTED NEAR THE TAF SITES
THIS EVENING AND INTO TUESDAY. OUTFLOW FROM THUNDERSTORMS COULD LEAD
TO BRIEF GUSTY WINDS...AS WELL AS A TEMPORARY WIND SHIFTS BEFORE
RETURNING TO THE PREVAILING DIRECTION. AS A LOW LEVEL JET BRINGS
MORE MOISTURE INTO THE REGION OVERNIGHT...CEILINGS ARE EXPECTED TO
DECREASE TO MVFR AND LATER IFR...AND MODERATE RAIN WILL BECOME MORE
LIKELY. BY MID MORNING...THE POSSIBILITY FOR SEVERE THUNDERSTORMS
WILL INCREASE AND BE MORE LIKELY AT KMCK THAN KGLD.

CJS
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, May 23, 3:56 PM MDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
356 PM MDT MON MAY 23 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241345-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
356 PM MDT MON MAY 23 2011 /456 PM CDT MON MAY 23 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE DEVELOP OVER EASTERN
COLORADO AND WESTERN KANSAS THIS AFTERNOON BEFORE SPREADING EAST
AND INCREASING IN COVERAGE ACROSS THE REST OF THE TRI-STATE AREA
LATE THIS EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED STRONGER STORMS WILL BE CAPABLE OF PRODUCING LARGE
HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS ARE LIKELY TUESDAY THROUGH WEDNESDAY
ACROSS THE TRI-STATE AREA. SEVERE THUNDERSTORMS WILL BE POSSIBLE
TUESDAY AND TUESDAY EVENING...PRIMARILY OVER NORTHWEST KANSAS AND
SOUTHWEST NEBRASKA. TORNADOES...LARGE HAIL...AND STRONG WINDS WILL BE
POSSIBLE WITH THESE STORMS. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE...ESPECIALLY ALONG AND NORTH OF INTERSTATE 70.

THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE TRI-STATE AREA
THURSDAY NIGHT AND FRIDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT
ANTICIPATED WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT BUT ANY
REPORTS OF SEVERE WEATHER WOULD BE APPRECIATED.

In the hours before

Special weather statement, May 23, 4:18 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
418 PM MDT MON MAY 23 2011

KSZ013-232245-
SHERMAN-
418 PM MDT MON MAY 23 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS...

AT 414 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF GOODLAND...MOVING NORTHEAST
AT 10 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

SOME COMMUNITIES WHICH MAY BE IMPACTED THROUGH 445 PM MDT INCLUDE
GOODLAND...RULETON AND EDSON.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3941 10142 3916 10181 3928 10198 3957 10170
      3957 10163
TIME...MOT...LOC 2217Z 224DEG 10KT 3929 10182

JERRYK
Special weather statement, May 23, 4:28 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
528 PM CDT MON MAY 23 2011

KSZ002-232300-
RAWLINS-
528 PM CDT MON MAY 23 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS...

AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF BEARDSLEY...MOVING NORTHEAST AT
5 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3980 10088 3957 10114 3965 10135 3991 10118
TIME...MOT...LOC 2228Z 207DEG 5KT 3966 10120

024
Special weather statement, May 23, 4:53 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
453 PM MDT MON MAY 23 2011

COZ091-232330-
KIT CARSON COUNTY-
453 PM MDT MON MAY 23 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 451 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF BURLINGTON...MOVING NORTHEAST AT
15 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3957 10222 3957 10205 3939 10205 3930 10213
      3939 10233
TIME...MOT...LOC 2253Z 211DEG 12KT 3943 10217

024
Special weather statement, May 23, 5:07 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
507 PM MDT MON MAY 23 2011

KSZ013-232345-
SHERMAN-
507 PM MDT MON MAY 23 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS...

AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF EDSON...MOVING EAST AT 10
MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3919 10173 3933 10172 3940 10139 3928 10139
      3918 10139
TIME...MOT...LOC 2308Z 267DEG 8KT 3928 10162

024
Local storm report, May 23, 5:27 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
527 PM MDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             6 N ATWOOD              39.90N 101.04W
05/23/2011  E1.00 INCH       RAWLINS            KS   TRAINED SPOTTER

&&

CJS
Local storm report, May 23, 5:41 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
541 PM MDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             11 N ATWOOD             39.97N 101.04W
05/23/2011  E1.75 INCH       RAWLINS            KS   TRAINED SPOTTER

&&

JMARTIN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 3:50 PM MDTSpecial Weather StatementGLDSherman25 min
May 23, 4:18 PM MDTSpecial Weather StatementGLDSherman27 min
May 23, 4:28 PM MDTSpecial Weather StatementGLDRawlins32 min
May 23, 4:56 PM MDTSevere Thunderstorm WarningGLDRawlins64 min
May 23, 5:07 PM MDTSpecial Weather StatementGLDSherman38 min
May 23, 5:38 PM MDTSevere Thunderstorm WarningGLDRawlins67 min
May 23, 5:48 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins57 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.